|My Beautiful Mother!|
While recently reviewing my mother’s medical history, due to the ulcers on her leg, I am 100% convinced that floroquinlones have destroyed the past eighteen years of her life. Eighteen years ago my mother suffered from a torn rotator cuff. I thought that it was odd that she had a torn rotator cuff since she did not ever “overuse” her shoulders. She did not golf; play tennis or regularly life heavy objects. She was fit and in great shape. I chalked it up to a fluke. Shortly after she had surgery on her right shoulder, her left rotator cuff tore requiring a second surgery.
No one found this odd except for me. When she returned twice more for additional tears in each of her rotator cuffs, I was appalled at the lack of interest as to “why” my mother suffered from four torn rotator cuffs, which required surgery. I had no idea “why” it happened; I just knew that it was not “normal” and that there must be a “reason.”
As my mother’s shoulders continued to heal, she began to suffer from an all over the body pain and achiness that would not subside and could not be controlled with medication. She saw doctor after doctor and they treated her with many drugs including mass doses of cortisone. She was monitored closely while on the cortisone (prednisone) and was eventually weaned from mass doses, to a therapeutic dose after suffering from the side effects from the mass amounts of cortisone that she had been given.
Since she was in such chronic and excruciating pain, the doctors continued to try medications and remedies, including intravenous Remicade (Humira). She was “loosely diagnosed with first, Fibromyalgia and them poly-myalgia-rheumatic. Yes, they were convinced that she had an auto-immune disease and Rheumatic Arthritis. She was often in so much pain that I would hear here crying and chanting, in private, praying for relief from the pain.
I remember her trying to describe the pain, in her feet, to me. She said that they felt as though they were on fire; like she was walking on broken glass; that even the air hurt her feet so badly that she could hardly breathe. It wasn’t until I suffered the same pain in my feet ,that I realized that what she was describing was floroquinolone poisoning.
I immediately asked her if she had taken Cipro; of course she had, many, many times; and Levaquinn and Avelox, for years and years. I expressed my theory and of course was met with doubt. She cannot even fathom that it is possible that her entire condition was not only caused by floroquinolones, but exasperated by the continual usage of them, combined with her cortisone treatment.
It was the ulcers on leg that led me to her medical records and the confirmation that she has been prescribed all of these antibiotics throughout this slow and painful destruction of her life. I am 100% convinced that this has been the cause of all of her pain and suffering. I literally took 6 bottles of Levaquinn out of her medicine cabinet the last time that I was there. I have called her doctor and told him of my suspicions. After almost causing her death, from a near heart attack while on Avelox, they have finally listed floroquinolones as an “allergy” on her chart.
I do not know how I will ever “prove” all of this, but what I do know, is that it is a crime that not once, has a medical professional ever even considered that her rapid and painful deterioration might have been caused by one of their “cures.” The over use of these drugs, is criminal.
I was very lucky that it only took me one ruptured tendon in my foot and 15 months of rehabilitation from crippling pain to realize that my conditions were due to Cipro, so fortunately I will not suffer her fate. I am so infuriated that it has stolen my mother's life and I shall continue with my crusade to warn others.
Post a Comment